# SDR SWAA2022021136298

- Difficulty date: March 9, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VAPOR BARRIER HAS A 6' CRACK FWD OF B SYS HYD FILTER. STOP DRILLED CRACK IN ZONE 1 LAMINATE AND SEALED WITH SPEED TAPE PER 57-10-10-1A-2 PAR 2C(4) REINSPECT EVERY 1200 FLT CYCLES NO PERMINANT REPAIR LIMIT GIVEN. MAKE SURE THAT CRACK HAS NOT GROWN PAST INTERIM SEAL (SPEED TAPE)REPETITIVE ACTION REQUIRED / C) REPETITIVE ACTION REQUIRED COMPLIED WITH. ADDITIONAL DAMAGE OR DETERIORATION WAS FOUND. CONDITION HAS BEEN CORRECTED AS NOTED ON N141337
